# SDR GAIA02080ST

- Difficulty date: September 3, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FORWARD LOWER CARGO DOOR CUTOUT FRAME AND SKIN WAS DENTED NEAR STRINGER S23R AT THE FORWARD PORTION OF THE DOOR CUTOUT FRAME (FUSELAGE SKIN).  C/A:  ACCOMPLISHED REPAIR IAW REPAIR ORDER.  AIRCRAFT WAS RETURNED TO SERVICE.
